Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 48, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 18, 2013, 5:55 PM EDT for 4 counties in Georgia. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2013, 5:55 PM EDT (21:55 UTC)
- Expired
- Mar 18, 2013, 7:00 PM EDT
- In force
- 65 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Chattahoochee County, GA, Marion County, GA, Stewart County, GA, Webster County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 6:45 PM EDT | HAIL 1.75 | 4 Se Draneville, GA | WIDESPREAD DIME-SIZED HAIL COVERED THE GROUND ALONG GEORGIA HIGHWAY 30 WITH SOME OF THE HAILSTONES AS LARGE AS GOLFBALLS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 50 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 4:16 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.9 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 540 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
287
WUUS52 KFFC 182155
SVRFFC
GAC053-197-259-307-182300-
/O.NEW.KFFC.SV.W.0048.130318T2155Z-130318T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
555 PM EDT MON MAR 18 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CHATTAHOOCHEE COUNTY IN WEST CENTRAL GEORGIA
SOUTHERN MARION COUNTY IN WEST CENTRAL GEORGIA
NORTHERN STEWART COUNTY IN WEST CENTRAL GEORGIA
NORTHERN WEBSTER COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 700 PM EDT
* AT 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 22 MILES WEST
OF RICHLAND...MOVING EAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BUENA
VISTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING
FOR NORTHWESTERN GEORGIA.
&&
LAT...LON 3215 8505 3220 8498 3221 8498 3223 8497
3223 8493 3225 8492 3236 8442 3223 8441
3223 8443 3218 8442 3211 8443 3203 8502
TIME...MOT...LOC 2155Z 255DEG 28KT 3217 8494
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 3:57 PM EDT, 1 hour 58 minutes earlier.
Area forecast discussion, Mar 18, 3:57 PM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 357 PM EDT MON MAR 18 2013 .SHORT TERM /TONIGHT THROUGH TUESDAY/... COLD FRONT CURRENTLY STRETCHES FROM THE SOUTHERN OHIO VALLEY BACK THROUGH THE LOWER MISSISSIPPI RIVER VALLEY THIS AFTERNOON. AS THE FRONT CONTINUES TO MOVE SLOWLY EASTWARD THIS AFTERNOON...THE COLD AIR WEDGE EAST OF THE APPALACHIANS HAS STRENGTHENED AND BUILT BACK TO THE WEST. THE AIRMASS UNDER THE SHALLOW WEDGE IS MORE STABLE. THE COOL AIR WEDGE WILL PLAY AN IMPORTANT ROLE IN WHETHER THUNDERSTORMS ARE SURFACE BASED VS ELEVATED. AIRMASS CONTINUES TO DESTABILIZE AHEAD OF THE APPROACHING COLD FRONT ACROSS MOST LOCALES. THOSE AREAS CURRENTLY RECEIVING BREAKS IN THE OVC WILL DESTABILIZE THE MOST...AND HAVE HIGHER SURFACE INSTABILITY. AREAS TO THE NORTH...CLOSEST TO THE WIDESCALE ASCENT...WILL HAVE BETTER LIFT AND SHEAR. SRH COULD ALSO BE ENHANCED ALONG THE ACTUAL WEDGE FRONT. AS THE FRONT MOVES SOUTH ACROSS THE CWFA...IT WILL BECOME DISPLACED FROM THE BEST MID LEVEL SUPPORT. EXPECT INSTABILITY TO BEGIN DECREASING WITH THE LOSS OF HEATING...BUT DO THINK THUNDER WILL CONTINUE THROUGH MOST OF THE NIGHT BUT DECREASE IN COVERAGE. MODELS STILL SHOWING TWO DISTINCT WAVES OF PRECIP. THE FIRST WAVE...LATE THIS AFTERNOON AND EVENING...IS CURRENTLY APPROACHING NW GA. THE SECOND WAVE OF PRECIP WILL COME OVERNIGHT WITH THE ACTUAL FROPA. PRECIP WILL END RAPIDLY FROM THE NW EARLY TOMORROW MORNING IN THE WAKE OF THE FRONT. TEMPS NEAR NORMAL ARE EXPECTED. NLISTEMAA .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... NO MAJOR CHANGES MADE TO THE LONG TERM SECTION AND FEW MINOR TEMPS CHANGES. DECIDED TO ADD SOME MIXED PRECIP ACROSS NORTH GA FRIDAY MORNING WITH RAIN AND SNOW MIX DUE TO TEMPS EXPECTED NEAR FREEZING. 01 && LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... EXTENDED PERIOD BEGINS WITH THE DEVELOPMENT OF A LONGWAVE EAST COAST TROUGH WHICH WILL ALLOW FOR TEMPS DROPPING SOME 10 DEGREES BELOW NORMAL INITIALLY WITH ADDITIONAL SHOTS OF COOL TO COLD AIR THROUGH WEEKS END. WILL SEE STRONG IMPULSE PUSH THROUGH THE TENNESSEE VALLEY EARLY WEDNESDAY WITH MAIN FORCING REMAINING JUST NORTH OF THE GEORGIA MOUNTAINS. MID LEVEL MOISTURE AND LIFT SUPPORT SLIGHT CHANCE POPS BUT WITH DEWPOINTS REMAINING IN THE 20S...WILL KEEP POPS IN THE SILENT 10 RANGE FOR NOW. THIS WILL BEAR WATCHING CLOSELY HOWEVER AS IF PRECIP COULD BE REALIZED...COLD TEMPS ALOFT AND WET BULB EFFECTS LOOK TO EASILY SUPPORT WINTRY PRECIP FOR THE NORTHERN TIER. NEST SYSTEM WILL TAKE SHAPE FRIDAY OVER THE SOUTHERN PLAINS AS SOUTHERN STREAM OF THE JET GETS ACTIVE AND DEVELOPS LOW PRESSURE OVER EAST TEXAS. FAVORABLE LARGE SCALE ISENTROPIC ASCENT PROFILE FOR THE GULF COAST INCLUDING THE LOCAL AREA THROUGH FRIDAY. WILL HAVE TO MONITOR ONSET CLOSELY FOR THIS SYSTEM AS COLD AIR REMAINS TRAPPED IN THE MOUNTAINS INITIALLY WHICH COULD LEAD TO ADDITIONAL WINTRY WX CONCERNS. WARM BELT SHOULD CONTINUE TO LIFT NORTH AS PRECIP BECOMES MORE ENTRENCHED OVER THE AREA WITH ALL RAIN EXPECTED FOR THE REMAINDER OF THE TENURE OF THIS STORM SYSTEM. SIGNIFICANT DIFFERENCES AMONG THE ECMWF AND GFS BY THIS TIME PERIOD WITH EURO CLEARING IT OUT A BIT FASTER BUT BRINGING IN NEXT SYSTEM MUCH FURTHER SOUTH THAN GFS. MOST CONFIDENCE IS FOR LATE FRI AND EARLY SAT AND INCREASED POPS TO HIGH END CHANCE THIS FAR OUT BUT FORECAST WILL LIKELY REQUIRE SIGNIFICANT TWEAKS WITH SUBSEQUENT ISSUANCES. DEESE AVIATION... 18Z UPDATE... COLD FRONT CURRENTLY ACROSS NORTHERN AL AND CENTRAL MS. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AHEAD OF THE BOUNDARY AND IMPACT THE TERMINAL SITES THIS AFT/EVE. STORMS SHOULD IMPACT THE NORTHERN TERMINAL SITES BETWEEN 20Z AND 00Z. FOR THE SOUTHERN SITES...BETWEEN 21Z AND 01Z. THERE WILL BE A BRIEF BREAK IN THE PRECIS DURING THE EVENING...BUT WIDESPREAD SHOWERS AND ISOLD TSRA ARE POSSIBLE ALONG WITH THE FROPA OVERNIGHT. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ALL ELEMENTS. NLISTEMAA && .PRELIMINARY POINT TEMPS/POPS... ATHENS 49 66 37 64 / 90 40 5 5 ATLANTA 46 62 40 61 / 90 30 5 5 BLAIRSVILLE 38 56 31 54 / 70 20 5 5 CARTERSVILLE 44 61 34 61 / 80 20 5 5 COLUMBUS 54 69 42 66 / 60 40 5 5 GAINESVILLE 44 63 38 60 / 90 30 5 5 MACON 56 70 39 67 / 80 50 5 5 ROME 43 62 34 61 / 70 20 10 5 PEACHTREE CITY 47 64 33 62 / 80 30 5 5 VIDALIA 60 74 46 68 / 90 40 5 10 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA...DADE...FLOYD... GORDON...HARALSON...MURRAY...POLK...WALKER...WHITFIELD. && SHORT TERM...NLISTEMAA LONG TERM....01 AVIATION...NLISTEMAA
Hazardous weather outlook, Mar 18, 2:55 PM EDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 255 PM EDT MON MAR 18 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-191900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 255 PM EDT MON MAR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...A SEVERE THUNDERSTORMS WATCH HAS BEEN ISSUED FOR PORTIONS OF NORTHWEST GEORGIA... DISCUSSION... LOW PRESSURE IS DEVELOPING OVER WESTERN TENNESSEE AND KENTUCKY AS A COLD FRONT DEVELOPS OVER THE SOUTHERN PLAINS AND LOWER GULF COAST. AHEAD OF THIS FRONT...AN AREA OF SHOWERS AND EMBEDDED THUNDERSTORMS HAS ALREADY BEGUN TO MOVE INTO NW GEORGIA. STORMS WILL INTENSIFY THROUGH THE AFTERNOON AND SPREAD OVER THE REMAINDER OF THE AREA WITH THE THREAT FOR STRONG TO SEVERE STORMS WITH LARGE HAIL...DAMAGING WINDS AND A RISK OF AN ISOLATED TORNADO. A SECONDARY AREA OF SHOWERS AND STRONG TO SEVERE STORMS WILL DEVELOP ALONG THE ACTUAL COLD FRONT TONIGHT WITH THE AREA OF MAIN CONCERN SHIFTING TO CENTRAL GEORGIA FOR THE FIRST PART OF THE OVERNIGHT PERIOD. THE SEVERE THUNDERSTORMS WATCH WILL MOST LIKELY BE UPDATED TO INCLUDE COUNTIES ACROSS CENTRAL AND SOUTHERN GEORGIA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... DISCUSSION... A DRIER BUT COLDER REGIME WILL TAKE HOLD WEDNESDAY ALTHOUGH WE WILL NEED TO MONITOR FOR A BRIEF PERIOD OF LIGHT WINTRY PRECIPITATION OVER THE MOUNTAINS LATE WEDNESDAY. TRANQUIL CONDITIONS IN STORE UNTIL NEXT STORM SYSTEM TAKES SHAPE FOR THE END OF THE WEEK AND INTO THE WEEKEND. AT THE ONSET OF PRECIPITATION EARLY FRIDAY MORNING...A LIGHT CHANCE OF WINTRY PRECIPITATION WILL BE POSSIBLE FOR THE EXTREME NORTHERN TIER. OTHERWISE...THE EXTENDED PERIOD WILL FEATURE A CHANCE OF THUNDERSTORMS FOR THE SOUTHERN TIER AND CONTINUED COOL AND WET FOR THE NORTH. .SPOTTER INFORMATION STATEMENT... SPOTTER SHOULD MONITOR FOR POSSIBLE ACTIVATION.
In the hours before
Local storm report, Mar 18, 5:29 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
529 PM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HAIL DOUGLASVILLE 33.75N 84.75W
03/18/2013 E1.75 INCH DOUGLAS GA AMATEUR RADIO
&&
KFRANTZSpecial weather statement, Mar 18, 5:34 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
534 PM EDT MON MAR 18 2013
GAZ090-102-182215-
534 PM EDT MON MAR 18 2013
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN STEWART AND CHATTAHOOCHEE COUNTIES UNTIL 615 PM EDT...
AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FLORENCE MARINA STATE PARK...MOVING EAST AT
35 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
STEWART AND CHATTAHOOCHEE COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE FLORENCE MARINA STATE PARK...
OMAHA...PROVIDENCE CANYON STATE PARK...CHARLES...LOUVALE...RENFROE...
BROOKLYN AND RICHLAND.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3210 8506 3213 8507 3219 8501 3220 8498
3221 8498 3223 8497 3223 8493 3224 8492
3228 8467 3206 8464 3205 8506
TIME...MOT...LOC 2134Z 263DEG 31KT 3212 8508Local storm report, Mar 18, 5:36 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL FORT OGLETHORPE 34.95N 85.26W
03/18/2013 E1.00 INCH CATOOSA GA PUBLIC
&&
RWILLISLocal storm report, Mar 18, 5:41 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 PM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM HAIL 4 SW LOOKOUT MOUNTAIN 34.94N 85.41W
03/18/2013 E0.75 INCH DADE GA 911 CALL CENTER
DIME SIZED HAIL WAS REPORTED ON LOOKOUT MOUNTAIN.
&&
KFRANTZLocal storm report, Mar 18, 5:50 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
550 PM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM TSTM WND DMG CAVE SPRING 34.11N 85.34W
03/18/2013 FLOYD GA EMERGENCY MNGR
SEVERAL TREES DOWN IN CAVE SPRING AREA. POWERLINES DOWN
ON VEHICLE ON PADLOCK MOUNTAIN ROAD.
&&
30Local storm report, Mar 18, 5:51 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
551 PM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TSTM WND DMG SUMMERVILLE 34.48N 85.35W
03/18/2013 CHATTOOGA GA 911 CALL CENTER
NUMEROUS TREES BLOWN DOWN OR SNAPPED CAUSING POWER
OUTAGES. SOME OF THE TREES HAVE FALLEN ON A FEW HOMES.
&&
KFRANTZThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 11:42 AM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Pickens | 48 min |
| Mar 18, 3:29 PM EDT | Special Weather Statement | FFC | Catoosa, Dade | 46 min |
| Mar 18, 4:31 PM EDT | Special Weather Statement | FFC | Carroll | 29 min |
| Mar 18, 4:36 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 39 min |
| Mar 18, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Paulding | 50 min |
| Mar 18, 5:04 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Dade, Floyd, Gordon, Murray and 2 more | 56 min |
| Mar 18, 5:06 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Heard | 24 min |
| Mar 18, 5:10 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Polk | 65 min |
| Mar 18, 5:17 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 43 min |
| Mar 18, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Douglas, Fulton | 39 min |
| Mar 18, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 51 min |
| Mar 18, 5:25 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 65 min |
| Mar 18, 5:31 PM EDT | Tornado Warning | FFC | Chattooga, Floyd, Gordon, Murray, Walker, Whitfield | 44 min |
| Mar 18, 5:34 PM EDT | Special Weather Statement | FFC | Stewart | 41 min |
| Mar 18, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Clayton, Cobb, Coweta, DeKalb, Douglas and 5 more | 60 min |
| Mar 18, 5:54 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether, Pike, Spalding, Troup | 51 min |
| Mar 18, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton, Henry, Newton, Rockdale | 45 min |
| Mar 18, 6:00 PM EDT | Tornado Warning | FFC | Bartow, Cherokee, Cobb, DeKalb, Forsyth, Fulton and 3 more | 45 min |
| Mar 18, 6:08 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Fannin, Forsyth, Gilmer and 5 more | 52 min |
| Mar 18, 6:08 PM EDT | Tornado Warning | FFC | Butts, Lamar, Meriwether, Pike, Spalding | 52 min |
| Mar 18, 6:18 PM EDT | Tornado Warning | FFC | Henry, Newton, Rockdale | 42 min |
| Mar 18, 6:21 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry | 39 min |
| Mar 18, 6:21 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Jasper, Morgan, Putnam | 54 min |
| Mar 18, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot, Taylor, Upson | 49 min |
| Mar 18, 6:36 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley, Sumter | 39 min |
| Mar 18, 6:41 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 64 min |
| Mar 18, 6:43 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Lamar, Meriwether, Monroe, Pike, Upson | 47 min |
| Mar 18, 6:49 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton | 41 min |
| Mar 18, 6:53 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Jones, Monroe, Putnam, Spalding | 37 min |
| Mar 18, 6:54 PM EDT | Severe Thunderstorm Warning | FFC | Jones, Lamar, Monroe | 51 min |
| Mar 18, 6:56 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Putnam | 64 min |
| Mar 18, 7:06 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Macon, Schley, Sumter | 54 min |
| Mar 18, 7:18 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Crawford, Hancock, Houston, Jefferson and 6 more | 57 min |
| Mar 18, 7:25 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion | 50 min |
| Mar 18, 7:45 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Crawford, Dodge, Houston, Macon, Peach and 3 more | 60 min |
| Mar 18, 7:46 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren, Washington | 59 min |
| Mar 18, 7:49 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Pulaski, Sumter, Wilcox | 56 min |
| Mar 18, 7:56 PM EDT | Tornado Warning | FFC | Crisp, Dooly, Wilcox | 49 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.